The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

prednixone and immunosuppression

Jul 19, 2002

i realize that this is not the correct forum for this so i apologize but i have been unable to get this question answered. so, my question is concerning prednizone. is it possible for prednizone to delay ars symptoms at all? on the same token, could it delay the production of antibodies? i appreciate you help on this matter.

Response from Dr. Henry

Prednisone has been evaluated as an immune modifying drug. Unfortunately, it has serious side effects such as inducing thrush, diabetes and bone/hip problems. The potential positive effects of prednisone were negated by the side effect profile so interest has waned. KH

side effects of aids treatment

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint